I've had two episodes where, in one case, one whole side of my body would not cooperate with the other (ie. my right leg wouldn't move)--I was dizzy--but only the right side was numb, and then last night the same thing happened, but both sides wouldn't cooperate with each other. I had to grab onto things to keep from falling and finally had to crawl. This is at the tail end of the flu. What's going on? Two nights ago I took Robitussin and the first episode happened after that.
Nuav1; Yes it would be best if you don't take anymore and make sure you let your doctor know when you're in again. But some people with vertigo, and Dizzyness it can make you feel like you have no control of muscles shortly or think and see things that really are there. best to drink extra water and leave this one alone. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 28 Mar 2011 • 1 answer
Posted 16 May 2014 • 2 answers
Posted 21 Oct 2014 • 2 answers
Can a 5 year old that's weighs 82lbs take Robitussin peak cold (cough+chest congestion DM non-drowsy
Posted 17 Jan 2017 • 1 answer